I'm so happy I stumbled upon this forum last night! I have been free from the burden of Adderall for 8 days and I feel wonderful. I went off it last Friday so that I could lay in bed all weekend because I knew that I'd feel like crap at least.
By Monday I was completing all my tasks, going to class, and then some! I even smile more and my boyfriend has noticed the change too.
But the only things that suck...are the side-effects I'm experiencing:
The past 2 days I've woken to stomach pains and vomiting. Anyone else have this experience? I think it's because my metabolism is going back to normal, and I've been eating too much (or rather, as much as I ate on Adderall!) and my body can't metabolize it as quickly anymore. Even after throwing up, I don't get that immediate relief you get from eating bad food, where once it's all out you instantly feel better. I still have that feeling in the pit of my stomach.
This is a weird one, my acne is starting to clear up. I do recall it not being so bad before I started adderall and I'm wondering if the stimulant caused a bit of compulsive behavior. I have dermatillomania, so I constantly pick at my skin and aggravate it. But I haven't as much since I came off Adderall. Any one have similar experiences?